MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-H180
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the gastrointestinal videoscope had flickering image.The issue was found during set up / inspection for use (during set up in room / before patient in room).There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6, h8, h11.The device was returned to olympus for inspection, and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: universal cord is sticky and no image was found.A root cause could not be identified.Based on the results of the investigation the most probable cause of the customer reported failure was not found.The most probable cause of no image was due to corrosion on electrical connector.The most probable cause of sticky universal cord was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24366283
Report Number9610595-2026-15331
Device Sequence Number5228037
Product Code FDS
UDI-Device Identifier04953170339769
UDI-Public04953170339769
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIF-H180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/15/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown